MathSciNet Relay Station
MathSciNet bibliographic data
MR878477 (88f:13003) 13F05 (13C10)
Levy, Lawrence S. Invariant factor theorem for Prüfer domains of finite character. J. Algebra 106 (1987), no. 1, 259–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement